The α-geometric structures on manifold of positive definite Hermite matrices

Xiao Min Duan, Hua Fei Sun, Linyu Peng

研究成果: Article

1 引用 (Scopus)

抄録

Geometric structures of a manifold of positive definite Hermite matrices are considered from the viewpoint of information geometry. A Riemannian metric is defined and dual α-connections are introduced. Then the fact that the manifold is ±1-flat is shown. Moreover, the divergence of two points on the manifold is given through dual potential functions. Furthermore, the optimal approximation of a point onto the submanifold is gotten. Finally, some simulations are given to illustrate our results.

元の言語English
ページ(範囲)2137-2145
ページ数9
ジャーナルActa Mathematica Sinica, English Series
30
発行部数12
DOI
出版物ステータスPublished - 2014 11 7
外部発表Yes

Fingerprint

Geometric Structure
Hermite
Positive definite
Geometry
Information Geometry
Optimal Approximation
Riemannian Metric
Potential Function
Submanifolds
Divergence
Simulation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

これを引用

The α-geometric structures on manifold of positive definite Hermite matrices. / Duan, Xiao Min; Sun, Hua Fei; Peng, Linyu.

:: Acta Mathematica Sinica, English Series, 巻 30, 番号 12, 07.11.2014, p. 2137-2145.

研究成果: Article

@article{22d826ddede8445d99287e98bdda2bce,
title = "The α-geometric structures on manifold of positive definite Hermite matrices",
abstract = "Geometric structures of a manifold of positive definite Hermite matrices are considered from the viewpoint of information geometry. A Riemannian metric is defined and dual α-connections are introduced. Then the fact that the manifold is ±1-flat is shown. Moreover, the divergence of two points on the manifold is given through dual potential functions. Furthermore, the optimal approximation of a point onto the submanifold is gotten. Finally, some simulations are given to illustrate our results.",
keywords = "information geometry, optimal approximation, Positive definite Hermite matrices",
author = "Duan, {Xiao Min} and Sun, {Hua Fei} and Linyu Peng",
year = "2014",
month = "11",
day = "7",
doi = "10.1007/s10114-014-1285-x",
language = "English",
volume = "30",
pages = "2137--2145",
journal = "Acta Mathematica Sinica, English Series",
issn = "1439-8516",
publisher = "Springer Verlag",
number = "12",

}

TY - JOUR

T1 - The α-geometric structures on manifold of positive definite Hermite matrices

AU - Duan, Xiao Min

AU - Sun, Hua Fei

AU - Peng, Linyu

PY - 2014/11/7

Y1 - 2014/11/7

N2 - Geometric structures of a manifold of positive definite Hermite matrices are considered from the viewpoint of information geometry. A Riemannian metric is defined and dual α-connections are introduced. Then the fact that the manifold is ±1-flat is shown. Moreover, the divergence of two points on the manifold is given through dual potential functions. Furthermore, the optimal approximation of a point onto the submanifold is gotten. Finally, some simulations are given to illustrate our results.

AB - Geometric structures of a manifold of positive definite Hermite matrices are considered from the viewpoint of information geometry. A Riemannian metric is defined and dual α-connections are introduced. Then the fact that the manifold is ±1-flat is shown. Moreover, the divergence of two points on the manifold is given through dual potential functions. Furthermore, the optimal approximation of a point onto the submanifold is gotten. Finally, some simulations are given to illustrate our results.

KW - information geometry

KW - optimal approximation

KW - Positive definite Hermite matrices

UR - http://www.scopus.com/inward/record.url?scp=84911463716&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84911463716&partnerID=8YFLogxK

U2 - 10.1007/s10114-014-1285-x

DO - 10.1007/s10114-014-1285-x

M3 - Article

VL - 30

SP - 2137

EP - 2145

JO - Acta Mathematica Sinica, English Series

JF - Acta Mathematica Sinica, English Series

SN - 1439-8516

IS - 12

ER -